Access count of this item: 88

Files in This Item:
File Description SizeFormat 
0907-5.pdf522.47 kBAdobe PDFView/Open
Title: On a curve in $E^2$ and $S^2$ which is close to a circle or a straight line
Authors: Enomoto, Kazuyuki
Author's alias: 榎本, 一之
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 907
Start page: 52
End page: 62
URI: http://hdl.handle.net/2433/59478
MR Number: 1357228
Appears in Collections:0907 部分多様体論とその周辺

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.